# SDR K11A2025103000358

- Difficulty date: October 30, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N406CK
- Make and model: Boeing 737-45D
- Aircraft serial: 28752
- Aircraft time: 59,771 hours, 29,046 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 12068H0711
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACKED L1 WINDOW IN FLIGHT.   REMOVED AND REPLACED L1 WINDOW IAW AMM 56-11-11 REF AOG RO AOG4060253 AND KAIR WO 940600962.
